MathSciNet Relay Station
MathSciNet bibliographic data
MR2006422 03C64 (20E22)
Edmundo, Mário J. Solvable groups definable in o-minimal structures. J. Pure Appl. Algebra 185 (2003), no. 1-3, 103–145.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement